# SDR ASAA1058043

- Difficulty date: July 6, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,484 hours, 3,720 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 902020
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU DETECTOR LIGHT INOP ILLUMINATED.  FOUND M1925 OPEN REMOVED AND REPLACED APU TAIL COMPARTMENT OVERHEAT DETECTOR PER M/M 26 15 01, OPS CHECKS GOOD.  GROUND VERIFICATION CHECKS GOOD REF M/M 26 15 00.
